Top answers from doctors based on your search:
Disclaimer

how long after taking bactrim would you get rash

A 27-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Rash: Although could be either statistically it is most likely the Bactrim causing the problem. As long as you stopped the medication the rash should resolv ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 27-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
YES: Yes, one can get multiple different side effects from the same medicine. Rashes are a fairly common side effect and photosensitivity less common. It i ... Read More
A 43-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Bactrim (sulfamethoxazole and trimethoprim): Yes, a rash could develop while taking Bactrim (sulfamethoxazole and trimethoprim). Please tell your physician if that occurs.
A female asked:
Dr. Djamchid Lotfi
57 years experience Neurology
Stop the drug: If you are sure Bactrim (sulfamethoxazole and trimethoprim) is responsible ,stop it and wait for the rash to go away!?
A 48-year-old member asked:
Dr. Joel Gallant
35 years experience Infectious Disease
Yes: That's a common side effect in people who are allergic to sulfa drugs.
1
1 thank
A female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Drug rash: Sulfa drugs like Bactrim are among the most common causes of allergic drug rash. The only "toxin" in your body is the drug itself, and it is entirely ... Read More
1
1 thank
A 62-year-old male asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Drug rash: Did you mention the rash to your doctor from your previous course of bactrim (sulfamethoxazole and trimethoprim)? May be he thinks the rash is not rel ... Read More
A female asked:
Dr. John Rhoades
47 years experience Family Medicine
Below: Usually 5-10 days.
A 46-year-old member asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Depends: Depends how severe the skin reaction was and if blisters were present or not, it may take up to 3 weeks until it clears. If you have the type of skin ... Read More
1
1 thank
A member asked:
Dr. Marvin Den
44 years experience Internal Medicine
Having reaction: Would see your doctor. Likely you are having a reaction to the medication. Would stop it right away.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month